Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 258, NWS Atlanta, GA

August 1, 2019DeKalb County, Fulton County, Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2019, 5:21 PM EDT for DeKalb County, Fulton County, Gwinnett County, Georgia. It was in force for 24 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2019, 5:21 PM EDT (21:21 UTC)
Expired
Aug 1, 2019, 5:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeKalb County, GA, Fulton County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 5:24 PM EDTTSTM WND DMG2 Se Doraville, GATREES REPORTED DOWN CAUSING VEHICLE DAMAGE NEAR THE INTERSECTION OF EMBRY COURT AND EMBRY HILLS DRIVE IN EMBRY HILLS GA.
Aug 1, 5:30 PM EDTTSTM WND DMG1 Ese Doraville, GAA LARGE TREE WAS DOWNED ONTO THE ONRAMP FROM I-285 TO I-85.
Aug 1, 5:30 PM EDTTSTM WND DMG2 Se Doraville, GADOZENS OF TREES WERE BLOWN DOWN IN THE AREA OF EMBRY HILLS DRIVE. SOME WERE DOWNED ONTO HOMES AND POWER LINES.
Aug 1, 5:30 PM EDTTSTM WND GST 571 Se Doraville, GAEMERGENCY MANAGER REPORTED A WEATHER STATION MEASURED A 57 MPH WIND GUST AT I-85/I-285 INTERCHANGE.
Aug 1, 5:30 PM EDTHAIL 11 Se Doraville, GAQUARTER-SIZED HAIL FELL AT THE I-85/I-285 INTERCHANGE ALONG WITH ESTIMATED 40-50 MPH WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

744 
WUUS52 KFFC 012121
SVRFFC
GAC089-121-135-012145-
/O.NEW.KFFC.SV.W.0258.190801T2121Z-190801T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
521 PM EDT Thu Aug 1 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern DeKalb County in north central Georgia...
  West central Gwinnett County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 545 PM EDT.

* At 521 PM EDT, a severe thunderstorm was located over Doraville, or
  8 miles north of Decatur, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sandy Springs, Roswell, Alpharetta, Dunwoody, Duluth, Chamblee,
  Norcross, Doraville, Clarkston, Berkeley Lake, Tucker, North
  Atlanta, North Decatur, North Druid Hills, Mechanicsville,
  Brookhaven and Scottdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3378 8425 3386 8435 3405 8429 3404 8417
      3396 8412
TIME...MOT...LOC 2121Z 216DEG 13KT 3390 8428 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
058 
WWUS52 KFFC 012136
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Thu Aug 1 2019

GAC089-121-135-012145-
/O.CON.KFFC.SV.W.0258.000000T0000Z-190801T2145Z/
DeKalb GA-Gwinnett GA-Fulton GA-
536 PM EDT Thu Aug 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN DEKALB...WEST CENTRAL GWINNETT AND EAST CENTRAL
FULTON COUNTIES...

At 536 PM EDT, a severe thunderstorm was located over Mechanicsville,
or 10 miles north of Decatur, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sandy Springs, Roswell, Dunwoody, Duluth, Chamblee, Norcross,
Doraville, Clarkston, Berkeley Lake, Tucker, North Atlanta, North
Decatur, Mechanicsville, Brookhaven and Scottdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3380 8424 3386 8435 3403 8426 3404 8417
      3396 8412
TIME...MOT...LOC 2136Z 215DEG 12KT 3393 8426 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:14 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 1, 3:14 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
314 PM EDT Thu Aug 1 2019

.SHORT TERM /Tonight through Friday Night/...

The overall pattern is expected to remain consistent through the
short term period. The southeastern CONUS remains between two large
upper level ridges, with one ridge positioned over north Texas and
into the high plains, and the other positioned over the Atlantic.
Between the two, a large upper level trough is extending from the
Great Lakes region and southward into the Gulf of Mexico. The axis
of this trough will remain through Georgia over the next couple of
days. Deep moisture and weak flow aloft is solidly in place over the
forecast area. Steadily increasing moisture has led to another
slight increase in the coverage in showers and thunderstorms this
afternoon, and will increase once again tomorrow. Precipitable water
values are in the 1.8 to 2 inch range across north and central
Georgia, which is around the 80th percentile for this time of year.
Persistent broken cloud coverage starting in the early morning and
remaining through the day tomorrow will keep temperatures a bit
lower than today, in mainly the mid to upper 80s across north and
central Georgia.

Scattered to numerous diurnally driven showers and thunderstorms are
ongoing and are expected to continue to increase in coverage through
the late afternoon. PoPs will range high-end chance to likely PoPs
throughout the area. The combination of high precipitable water
values and weak mean flow could lend itself to heavy rainfall and a
threat for some isolated flash flooding where stronger storms remain
over an area for a prolonged time, or outflow boundary interactions
briefly enhance rainfall. However, it is worth noting that a lack of
recent rainfall over central Georgia has led to dry soils, which
would reduce the risk of flooding there. The coverage of afternoon
convection tomorrow will again be slightly greater than today, with
mainly likely PoPs expected across the forecast area by mid-
afternoon. Although bulk shear remains weak and lapse rates are not
overly impressive, MUCAPE values of 2000-3000 J/kg and SBCAPE values
of 1000-1500 J/kg are progged this afternoon and tomorrow afternoon.
A few storms could be strong to severe each afternoon and early
evening, with damaging wind gusts being the main hazard. Frequent
lightning and the aforementioned locally heavy rain are also to be
expected with any stronger storms that occur.

King

.LONG TERM /Saturday through Thursday/...

The synoptic setup will continue to be pretty stationary through the
long term period with a trough across the area wedged between high
pressure centered near Texas to the west and high pressure over the
Atlantic to our east. In addition to a nearly stationary boundary
lingering across northern portions of the area, another area of
disturbed weather is expected to be near the eastern coast of
Florida and is expected to move northeastward and away from the
southeast coast by Sunday. As this area nears the Georgia coast,
tropical moisture will continue to move into the area on Saturday
prompting the introduction of likely pops in the afternoon and
evening. Another perturbation is expected to move through the trough
on Sunday/Monday before the trough shifts just slightly to the east,
shifting the area into northwest flow aloft. Overall, chances for
showers and thunderstorms will continue through the rest of the
extended, although they are expected to be mainly diurnally driven.
Have included chance to high-end chance pops during the day through
the first have of next week, with mainly slight chance to chance
pops afterward. The potential remains for some storms to linger late
into the evenings, so have kept slight chance to chance pops
overnight through many days of the extended. Being in this pattern,
the potential for strong to isolated severe storms any day will also
exist, with the main hazards being gusty winds, periods of heavy
rainfall, and frequent lightning.

Temperatures through the extended period are forecast to be within a
few degrees of average. High temperatures are expected to be in the
mid to upper 80s to the low to mid 90s. Overnight low temperatures
will be in the mid to upper 60s to lower 70s across the area.

Reaves

&&

AVIATION...
18Z Update...
Mainly VFR conditions are expected across the forecast area
through the rest of the day, with the exception of some possible
MVFR vsby restrictions where TSRA occurs. Scattered SHRA/TSRA has
begun to develop across the area and will increase in coverage
across north Georgia through the afternoon. TEMPO group for TSRA
has been maintained for all sites for 20-24Z when coverage is
expected to be the greatest, with VCSH remaining until after 03Z
as precipitation is expected to be slow to diminish. Nearly S
winds at 4-8 kts to begin the TAF period are expected to shift to
E at 3-6 kts by 00Z and remain so through Friday morning. BKN low
MVFR cloud deck is expected to build in early tomorrow morning
around 11-12Z, along with some 4-5 SM vsby restrictions at
CSG/MCN/AHN.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  87 /  40  60  40  50
Atlanta         70  85  70  86 /  40  60  50  50
Blairsville     64  78  63  79 /  40  60  50  60
Cartersville    69  85  69  88 /  30  50  40  50
Columbus        71  88  71  90 /  50  60  50  40
Gainesville     69  83  68  86 /  40  60  50  50
Macon           70  89  70  89 /  50  60  50  40
Rome            69  87  69  88 /  30  50  30  40
Peachtree City  69  86  69  88 /  40  60  40  40
Vidalia         72  88  71  90 /  30  60  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...King
Hazardous weather outlook, Aug 1, 2:47 PM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
247 PM EDT Thu Aug 1 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
247 PM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
across north and central Georgia this afternoon and evening. A few
storms may become strong to severe with gusty winds, heavy rain,
and frequent lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms are expected each
day. The chance for widespread severe weather is low...but a few
storms could become strong to severe with gusty winds, heavy rain,
and frequent cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 1, 4:53 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     LIGHTNING        3 ENE MINTER            32.51N  82.71W
08/01/2019                   LAURENS            GA   EMERGENCY MNGR

            FIRE POSSIBLY DUE TO LIGHTNING REPORTED BY EM NEAR THE
            INTERSECTION OF ROCKLEDGE RD. AND YOUNGBLOOD RD.

&&

EVENT NUMBER FFC1900600

LUSK
Special weather statement, Aug 1, 5:03 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT Thu Aug 1 2019

GAZ019-012130-
Floyd GA-
503 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FLOYD COUNTY UNTIL 530 PM
EDT...

At 503 PM EDT...a strong thunderstorm was near Rome...moving north at
10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Shannon, Pinson and Armuchee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3441 8524 3441 8522 3443 8521 3444 8517
      3443 8509 3442 8509 3441 8511 3440 8510
      3440 8503 3439 8502 3439 8501 3438 8500
      3422 8507 3427 8528 3438 8530
TIME...MOT...LOC 2103Z 195DEG 7KT 3432 8516

HAIL...0.25IN
WIND...50MPH
Local storm report, Aug 1, 5:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     4 WNW ALSTON            32.11N  82.54W
08/01/2019                   MONTGOMERY         GA   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES DOWN BETWEEN HWY 221 AND THE
            INTERSECTION OF FIRE TOWER ROAD AND MILLIGAN CREEK ROAD.
            REPORT FROM EMA. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1900601

DJN
Local storm report, Aug 1, 5:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     MACON                   32.69N  83.65W
08/01/2019  M51 MPH          BIBB               GA   ASOS

            MACON ASOS (MCN) MEASURED 59 MPH.

&&

EVENT NUMBER FFC1900602

DJN
Local storm report, Aug 1, 5:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND GST     MACON                   32.69N  83.65W
08/01/2019  M66 MPH          BIBB               GA   ASOS

            MACON ASOS (MCN) MEASURED 66 MPH WIND GUST.

&&

EVENT NUMBER FFC1900603

DJN
Local storm report, Aug 1, 5:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     MACON                   32.69N  83.65W
08/01/2019  M59 MPH          BIBB               GA   ASOS

            MACON ASOS (MCN) MEASURED 59 MPH.

&&

EVENT NUMBER FFC1900602

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:26 PM EDTSpecial Weather StatementFFCForsyth34 min
Jul 31, 9:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jul 31, 9:49 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jul 31, 9:56 PM EDTSpecial Weather StatementFFCHancock34 min
Jul 31, 10:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 31, 10:43 PM EDTSpecial Weather StatementFFCHall32 min
Aug 1, 12:25 PM EDTSpecial Weather StatementFFCEmanuel35 min
Aug 1, 12:49 PM EDTSevere Thunderstorm WarningFFCEmanuel26 min
Aug 1, 12:55 PM EDTSpecial Weather StatementFFCFannin20 min
Aug 1, 1:14 PM EDTSpecial Weather StatementFFCEmanuel31 min
Aug 1, 1:16 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:21 PM EDTSpecial Weather StatementFFCPike24 min
Aug 1, 1:26 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 1, 1:46 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Aug 1, 2:04 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 1, 2:11 PM EDTSpecial Weather StatementFFCPickens34 min
Aug 1, 2:14 PM EDTSpecial Weather StatementFFCFannin46 min
Aug 1, 2:17 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 1, 2:33 PM EDTSpecial Weather StatementFFCFayette27 min
Aug 1, 2:34 PM EDTSpecial Weather StatementFFCMontgomery26 min
Aug 1, 2:47 PM EDTSpecial Weather StatementFFCCherokee, Pickens28 min
Aug 1, 2:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 1, 2:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette20 min
Aug 1, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens36 min
Aug 1, 3:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Aug 1, 3:23 PM EDTSpecial Weather StatementFFCHaralson37 min
Aug 1, 3:32 PM EDTSpecial Weather StatementFFCWilkes28 min
Aug 1, 3:39 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Aug 1, 3:55 PM EDTSpecial Weather StatementFFCButts35 min
Aug 1, 3:56 PM EDTSpecial Weather StatementFFCBartow34 min
Aug 1, 3:57 PM EDTSpecial Weather StatementFFCCobb33 min
Aug 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCobb23 min
Aug 1, 4:26 PM EDTSpecial Weather StatementFFCCarroll34 min
Aug 1, 4:27 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 1, 4:28 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 1, 4:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Aug 1, 4:31 PM EDTSpecial Weather StatementFFCJasper29 min
Aug 1, 4:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 1, 4:38 PM EDTSpecial Weather StatementFFCHeard37 min
Aug 1, 4:41 PM EDTSpecial Weather StatementFFCDade34 min
Aug 1, 4:44 PM EDTSpecial Weather StatementFFCBibb31 min
Aug 1, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton36 min
Aug 1, 5:03 PM EDTSpecial Weather StatementFFCFloyd27 min
Aug 1, 5:11 PM EDTSevere Thunderstorm WarningFFCBibb34 min
Aug 1, 5:34 PM EDTSpecial Weather StatementFFCGordon26 min
Aug 1, 5:37 PM EDTSpecial Weather StatementFFCChattooga23 min
Aug 1, 5:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker33 min
Aug 1, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 1, 5:50 PM EDTSpecial Weather StatementFFCMorgan, Oconee40 min
Aug 1, 5:51 PM EDTSpecial Weather StatementFFCMurray24 min
Aug 1, 5:54 PM EDTSpecial Weather StatementFFCPeach51 min
Aug 1, 6:06 PM EDTSevere Thunderstorm WarningFFCMurray24 min
Aug 1, 6:23 PM EDTSpecial Weather StatementFFCWhitfield37 min
Aug 1, 6:28 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield32 min
Aug 1, 6:31 PM EDTSpecial Weather StatementFFCMorgan, Walton29 min
Aug 1, 6:51 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Aug 1, 6:55 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Talbot50 min
Aug 1, 7:07 PM EDTSpecial Weather StatementFFCBanks23 min
Aug 1, 7:24 PM EDTSpecial Weather StatementFFCBanks36 min
Aug 1, 7:48 PM EDTSpecial Weather StatementFFCStewart27 min
Aug 1, 7:50 PM EDTSpecial Weather StatementFFCTalbot25 min
Aug 1, 7:52 PM EDTSpecial Weather StatementFFCHall, Jackson23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.